Two Comments on the Binomial Theorem

Research output: Contribution to journalArticlepeer-review

Abstract

Summary: We present a calculus and a probabilistic proofs of the binomial theorem. We believe that the material presented in this article would be most suitable to students with some background in calculus and discrete mathematics. It can be used by instructors looking for interesting applications in a calculus or a discrete mathematics/probability course.

Original languageEnglish (US)
Pages (from-to)142-144
Number of pages3
JournalCollege Mathematics Journal
Volume54
Issue number2
DOIs
StatePublished - 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Education

Cite this